- February 7, 2015 at 1:19 am #170582
moreilly27ParticipantTopics: 2Replies: 0
I started a candida diet 5 weeks ago after suffering stomach problems for 18 months. The diet appears to be improving my symptoms but I have suffered quite severe side effects since starting the diet. Basically I have had a headache since day one and within a few days of starting the diet became severely dehydrated and having the need to urinate frequently. This becomes worse at night and leads to disturbed sleep. I am also physically fatigued. I have seen a GP and he has ruled out diabetes, but has referred me to a endocrine specialist.
Has anyone suffered similar symptoms. I accept that this could be a medical issue, but the coincidence that the symptoms started just after I commenced the diet makes me wonder if they could be related. Any advice would be greatly appreciated.February 7, 2015 at 9:44 am #170583
SanshouParticipantTopics: 6Replies: 47
The headache is likely due from dehydration the others are likely from inflammation possibly caused by toxins flooding your system as things die off and body strains to clean them out.
How much salt are you eating now, it should be close to what you previously were as it helps you retain water and aid with digestion. It’s often something that gets over-looked when cooking from scratch.
Something to help with inflammation would be of course drinking more water to flush out the toxins. Possibly slowing down the diet and adding back in small amount of sugar along with probiotics that feed off those sugars. There are also herbs or foods that help with inflammation like; essential fatty acids, asparagus or beets “few other vegetables as well” or herbs like peppermint and cannabis extracts are also great anti-inflammatory’s.February 9, 2015 at 7:47 am #170615
rasterParticipantTopics: 104Replies: 6838
Do you have a detox plan? If you don’t have a detox plan than you will feel very bad and ht toxins will re-circulate in the body causing havoc. Just go get the candia5 test and have them check you out for sibo also.
The topic ‘prolonged 'die off' symptoms’ is closed to new replies.